# SDR HALA2018100200463

- Difficulty date: October 1, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28141
- Aircraft time: 61,919 hours, 11,506 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ON 10 MILE FINAL BOTH F/O EFIS SCREENS BLANKED. SWITCHED EFI TO ALT. ON F/O SIDE AND LANDED IN ALT. F/O'S EFIS SCREENS OPS CHECK OK PER AMM 34-22-01. PERFORMED MCDP GND TEST 30. TEST OK. LMP STATUS TO REMAIN IN "LAND 3" MODE.
